BibTeX record journals/dke/MannilaR94

download as .bib file

@article{DBLP:journals/dke/MannilaR94,
  author    = {Heikki Mannila and
               Kari{-}Jouko R{\"{a}}ih{\"{a}}},
  title     = {Algorithms for Inferring Functional Dependencies from Relations},
  journal   = {Data Knowl. Eng.},
  volume    = {12},
  number    = {1},
  pages     = {83--99},
  year      = {1994},
  url       = {http://dx.doi.org/10.1016/0169-023X(94)90023-X},
  doi       = {10.1016/0169-023X(94)90023-X},
  timestamp = {Thu, 18 Aug 2011 16:29:07 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dke/MannilaR94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}